Semi-braces and regular subgroups

Postato il Aggiornato il

27 aprile 2018
ore 11.00-12.00 – Aula Seminari
Ilaria Colazzo

We introduce a suitable definition of the holomorph of a right group and we provide a description of all left semi-brace over a given right group in terms of regular subgroups of the holomorph.
This result generalizes the correspondence between skew left braces and regular subgroups of a group provided by Guarnieri and Vendramin in [L. Guarnieri and L. Vendramin, Skew braces and the Yang-Baxter equation, Math. Comp. 86 (2017), 2519–2534].